# SDR UALA2010042701397

- Difficulty date: April 26, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 56,439 hours, 20,541 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Electrical Box
- Part number: D23119771
- Part serial: 2052
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NW STRNG DISCNT MSG NOT DISPLAYED WITH PIN IN.  REPLACED ELECTRICAL BOX NOSE NOSE WHEEL STEERING.  OPS NORMAL.
